# SDR CA050307003

- Difficulty date: February 10, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 324485824
- Part serial: B15272N
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH, (ENGINE OUT) INDICATION ANNUNCIATED.  THE PILOT SHUT THE ENGINE DOWN IN FLIGHT AND COMPLETED A SINGLE-ENGINE LANDING AT POINT OF DESTINATION. SUBSEQUENT INVESTIGATION REVEALED AN UNSERVICEABLE ENGINE HYDRO MECHANICAL FUEL CONTROL UNIT.
